Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 15, 2011, 10:17 PM EDT for 7 counties in Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 10:17 PM EDT (02:17 UTC)
- Expired
- Jun 15, 2011, 10:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Butts County, GA, Coweta County, GA, Fayette County, GA, Lamar County, GA, Monroe County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 19 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1682 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
810
WWUS82 KFFC 160217
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1017 PM EDT WED JUN 15 2011
GAZ053>058-067-068-070-071-160245-
1017 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SPALDING...PIKE...MONROE...MERIWETHER...LAMAR...BUTTS...COWETA...
FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 1045 PM EDT...
AT 1013 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM STARK TO CANNONGATE...MOVING SOUTH
AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...MONROE...MERIWETHER...LAMAR...BUTTS...
COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 1045 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TYRONE...STARK...
WORTHVILLE...JENKINSBURG...WALKER MILL...BIRDIE...HIGHLAND MILLS...
TOWALAGA...VAUGHN...SUNNY SIDE...LUELLA...LOCUST GROVE...LAKE
HORTON...INMAN AND WOOLSEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3351 8477 3350 8460 3337 8431 3341 8389
3329 8383 3301 8391 3301 8444 3315 8486
TIME...MOT...LOC 0217Z 014DEG 28KT 3331 8393 3326 8434
3343 8468
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 15, 10:16 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 15, 10:16 PM EDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1016 PM EDT WED JUN 15 2011 .UPDATE ... STORMS ARE SHOWING A STEADY WEAKENING TREND ACROSS NORTH GA...AND BEGINNING TO CLUSTER INTO MAINLY MODERATE RAIN PRODUCING STORMS WITH OCCASIONAL CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL AND WIND GUSTS TO 40 MPH THE MAIN THREATS WITH THESE STORMS. HAVE CLEARED ALL COUNTIES FROM SVR WATCH NUMBER 478 THAT WAS ACROSS NORTH GA. WILL HOLD ONTO SVR WATCH NUMBER 481 FOR ANOTHER HOUR OR SO...AND WILL LEAN TOWARD CANCELING THIS WATCH EARLY IF STORMS CONTINUE TO SHOW A WEAKENING TREND ACROSS THIS AREA AS EXPECTED. /39 .PREV DISCUSSION... /ISSUED 522 PM EDT WED JUN 15 2011/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... A WEAK WARM FRONT HAS PUSHED INTO NORTH CENTRAL GA... AND CURRENTLY LIES EAST OF DALTON. INCREASING MOISTURE AND INSTABILITIES COUPLED WITH DISTURBANCES EMBEDDED WITHIN THE WNW FLOW ALOFT WILL CONTINUE TO SPARK SHOWERS AND THUNDERSTORMS ACROSS THE TN VALLEY AND MUCH OF NORTH GA THIS AFTERNOON AND EVENING. STEEPENING LAPSE RATES AND A 40-50KT MID LEVEL FLOW COULD SUPPORT A FEW SEVERE STORMS THIS AFTERNOON AND EVENING... WITH THE GREATER THREAT NOW GENERALLY NORTH OF A CARROLLTON TO ATLANTA TO HOMER LINE... WHERE A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED UNTIL 8 PM THIS EVENING. AREAS IN AND AROUND THE WATCH COULD SEE DAMAGING WIND OF 60 MPH OR GREATER AND LARGE HAIL FROM A FEW STRONG STORMS. THE SEVERE STORM THREAT WILL GREATLY DIMINISH BY LATE EVENING (9-10PM) WITH LOSS OF DAYTIME HEATING. HOWEVER...SCATTERED SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AND INTO MID-LATE THURSDAY MORNING AS A WEAK FRONTAL BOUNDARY PUSHES INTO CENTRAL GA THURSDAY AFTERNOON...WITH A DRIER WNW FLOW IN ITS WAKE. MODELS SUGGEST THIS FRONT STALLS ACROSS CENTRAL GA LATE THURSDAY...AND POSSIBLY PROVIDES THE FOCUS FOR ISOLATED SHOWERS/THUNDERSTORMS ACROSS MAINLY CENTRAL GA THURSDAY AFTERNOON-FRIDAY NIGHT. WITH MUCH UNCERTAINTY ON TIMING AND LOCATION...HAVE BLANKETED THE FORECAST AREA WITH A 20 PERCENT CHANCE FOR THESE PERIODS. AS FOR TEMPS...HAVE LEANED TOWARD THE MAV LOWS AND MET HIGHS FOR MOST AREAS THROUGH THE SHORT TERM. LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE IN THE MID AND UPPER LEVELS SETTLES IN OVER THE DEEP SOUTH ON SATURDAY AND REMAINS A CONVECTIVE LIMITING INFLUENCE THROUGH THE EXTENDED PERIODS. IT APPEARS THE EASTERN ZONES THAT LIE ON THE EASTERN PERIPHERY OF THE UPPER RIDGE HAVE THE SLIGHTLY GREATER CHANCE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. HAVE MAINTAINED A SLIGHT CHANCE POP FOR ALL ZONES FOR MUCH OF THE EXTENDED EACH DAY AS A STORM COULD POP JUST ABOUT ANYWHERE EACH DAY. && .AVIATION... 00Z UPDATE... TIMING OF CONVECTION COMBINED WITH WIND DIRECTION AFTER PASSAGE OF STORMS IS CHALLENGE IN THIS FORECAST. ONCE LINE OF STORMS CLEARS NORTHERN TAF SITES...WINDS COULD SNEAK IN FROM THE NE DUE TO OUTFLOW FROM THE STORMS. SHOWERS COULD AFFECT NORTHERN TAF SITES BETWEEN 08-12Z. CB NEAR END OF FORECAST PERIOD...BUT SOUTHERN SITES HAVE BETTER CHANCES FOR CONVECTION COMPARED TO THE NORTH. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON CIGS AND VSBYS. MEDIUM CONFIDENCE ON PCPN AND WINDS. LOW CONFIDENCE ON TIMING OF CONVECTION. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 92 66 95 / 50 20 20 20 ATLANTA 71 93 72 93 / 50 20 20 20 BLAIRSVILLE 62 87 58 87 / 60 20 20 20 CARTERSVILLE 65 93 65 93 / 60 20 20 20 COLUMBUS 73 96 71 95 / 40 20 20 20 GAINESVILLE 68 91 69 92 / 50 20 20 20 MACON 70 94 69 95 / 40 20 20 20 ROME 66 93 65 93 / 60 20 20 20 PEACHTREE CITY 66 93 67 94 / 50 20 20 20 VIDALIA 72 95 72 97 / 40 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...JACKSON...LUMPKIN...MURRAY...NORTH FULTON... PAULDING...PICKENS...POLK...SOUTH FULTON...TOWNS...UNION... WALKER...WHITE...WHITFIELD. &&
Hazardous weather outlook, Jun 15, 12:55 PM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1255 PM EDT WED JUN 15 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1255 PM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA LATE THIS AFTERNOON AND TONIGHT. .SYNOPSIS... STRENGTHENING NORTHWEST FLOW ALOFT WAS NOTED ACROSS THE REGION AS A STRONG UPPER-LEVEL DISTURBANCE WAS MOVING FROM THE CENTRAL PLAINS TOWARD THE TENNESSEE VALLEY. A WEAK WARM FRONT ACROSS SOUTH GEORGIA WILL DRIFT BACK NORTH INTO NORTH GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE DAMAGING WINDS. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. SOME OF THE THUNDERSTORMS ACROSS NORTH GEORGIA WILL ALSO BE CAPABLE OF PRODUCING QUARTER-SIZED HAIL. THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA AROUND 1 PM EDT...AND MOVE SOUTHEAST REACHING ATLANTA AROUND 6 PM EDT AND MACON BY 10 PM EDT. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A LINE FROM CEDARTOWN...TO ALPHARETTA...TO GAINESVILLE BETWEEN 1 PM AND 10 PM EDT. .DISCUSSION... A STRONG SHORT WAVE...EMBEDDED WITHIN WEST-NORTHWEST FLOW ALOFT...WILL MOVE FROM THE CENTRAL PLAINS TOWARD THE EASTERN TENNESSEE VALLEY AND MID-ATLANTIC REGION DURING THE NEXT 24 HOURS. UNUSUALLY STRONG SHEAR FOR MID-JUNE WILL ACCOMPANY THIS SYSTEM. BY EVENING...35 TO 40 KNOTS OF LOW-LEVEL SHEAR IS EXPECTED TO TRAVERSE THE NORTHERN SECTION OF THE STATE. WITH HIGH TEMPERATURES AGAIN WELL INTO THE 90S AND DEWPOINTS RISING INTO THE MID 60S...CAPE VALUES WILL EXCEED 3000 J/KG ACROSS PARTS OF NORTH CENTRAL AND NORTHWEST GEORGIA BY LATE AFTERNOON. LIFTED INDICES WILL DROP TO AS LOW AS -8 IN THIS SAME REGION. THIS COMBINATION OF PARAMETERS WILL SUPPORT SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS EAST CENTRAL AND MIDDLE GEORGIA EARLY THURSDAY...WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS THE EASTERN SECTIONS OF MIDDLE GEORGIA THURSDAY AFTERNOON. OTHERWISE...THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FRIDAY THROUGH TUESDAY...PRIMARILY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ACROSS NORTH GEORGIA SHOULD BE PREPARED FOR ACTIVATION AFTER 3 PM EDT...AND ACROSS CENTRAL GEORGIA AFTER 7 PM EDT TODAY. SPOTTERS CAN ALSO SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 15, 9:31 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT WED JUN 15 2011
GAZ002-011-012-019-160215-
931 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WALKER...CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 1015 PM
EDT...
AT 928 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTER POST...MOVING EAST AT 45 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WALKER...CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH
1015 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TRION...CENTER POST...SUTTLES MILL...SUBLIGNA...EVERETT SPRINGS...
LAKE MARVIN...SUGAR VALLEY...PLAINVILLE...RESACA...OOSTANAULA...
CALHOUN AND AUDUBON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3471 8545 3463 8505 3462 8505 3462 8502
3457 8481 3440 8487 3440 8495 3439 8497
3440 8498 3439 8498 3453 8551
TIME...MOT...LOC 0132Z 286DEG 41KT 3459 8536Local storm report, Jun 15, 9:32 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL KENNESAW 34.02N 84.62W
06/15/2011 E1.00 INCH COBB GA PUBLIC
&&
DDARBESpecial weather statement, Jun 15, 9:36 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
936 PM EDT WED JUN 15 2011
GAZ035>038-047>050-160200-
936 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WALTON...OGLETHORPE...OCONEE...NEWTON...MORGAN...BARROW...CLARKE
AND GREENE COUNTIES UNTIL 1000 PM EDT...
AT 933 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RUSSELL TO LOGANVILLE...MOVING SOUTHEAST AT
55 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WALTON...OGLETHORPE...OCONEE...NEWTON...MORGAN...
BARROW...CLARKE AND GREENE COUNTIES THROUGH 1000 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WINDSOR...LOGANVILLE...
BOLD SPRINGS...FORT YARGO STATE PARK...WINDER...RUSSELL...
BETHLEHEM...GUM CREEK...YOUTH...NICHOLASVILLE...BETWEEN...BOGART...
WALNUT GROVE...GRATIS AND CAMPTON. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3345 8345 3343 8353 3368 8392 3374 8391
3379 8398 3393 8380 3396 8382 3406 8370
3405 8369 3404 8358 3397 8354 3400 8350
3400 8346 3375 8306
TIME...MOT...LOC 0136Z 306DEG 47KT 3399 8362 3377 8389Local storm report, Jun 15, 9:38 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL CEDARTOWN 34.01N 85.25W
06/15/2011 E1.00 INCH POLK GA 911 CALL CENTER
&&
DDARBELocal storm report, Jun 15, 10:09 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 4 NNW WALNUT GROVE 33.79N 83.87W
06/15/2011 E1.00 INCH WALTON GA COCORAHS
&&
AGIBBSSpecial weather statement, Jun 15, 10:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1017 PM EDT WED JUN 15 2011
GAZ053>058-067-068-070-071-160245-
1017 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SPALDING...PIKE...MONROE...MERIWETHER...LAMAR...BUTTS...COWETA...
FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 1045 PM EDT...
AT 1013 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM STARK TO CANNONGATE...MOVING SOUTH
AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...MONROE...MERIWETHER...LAMAR...BUTTS...
COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 1045 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TYRONE...STARK...
WORTHVILLE...JENKINSBURG...WALKER MILL...BIRDIE...HIGHLAND MILLS...
TOWALAGA...VAUGHN...SUNNY SIDE...LUELLA...LOCUST GROVE...LAKE
HORTON...INMAN AND WOOLSEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3351 8477 3350 8460 3337 8431 3341 8389
3329 8383 3301 8391 3301 8444 3315 8486
TIME...MOT...LOC 0217Z 014DEG 28KT 3331 8393 3326 8434
3343 8468The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:01 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 44 min |
| Jun 15, 8:06 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Lumpkin | 24 min |
| Jun 15, 8:14 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
| Jun 15, 8:25 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| Jun 15, 8:32 PM EDT | Special Weather Statement | FFC | Bartow | 13 min |
| Jun 15, 8:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 15, 8:37 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Walton | 53 min |
| Jun 15, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 35 min |
| Jun 15, 8:46 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 29 min |
| Jun 15, 8:54 PM EDT | Special Weather Statement | FFC | Forsyth | 51 min |
| Jun 15, 9:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Jun 15, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 17 min |
| Jun 15, 9:19 PM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| Jun 15, 9:30 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 45 min |
| Jun 15, 9:31 PM EDT | Special Weather Statement | FFC | Gordon | 44 min |
| Jun 15, 9:36 PM EDT | Special Weather Statement | FFC | Barrow, Morgan, Oconee, Walton | 24 min |
| Jun 15, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 42 min |
| Jun 15, 10:07 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 53 min |
| Jun 15, 10:09 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 51 min |
| Jun 15, 10:24 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Jun 15, 10:31 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Paulding, Polk | 44 min |
| Jun 15, 10:33 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 57 min |
| Jun 15, 10:37 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 38 min |
| Jun 15, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 33 min |
| Jun 15, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 31 min |
| Jun 15, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 43 min |
| Jun 15, 10:57 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jun 15, 11:01 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 2 hr |
| Jun 15, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Harris, Peach, Talbot, Taylor | 26 min |
| Jun 15, 11:19 PM EDT | Special Weather Statement | FFC | Cobb, Fulton, Haralson, Paulding | 41 min |
| Jun 15, 11:25 PM EDT | Special Weather Statement | FFC | Chattahoochee, Crisp, Dooly, Macon, Marion, Muscogee and 5 more | 50 min |
| Jun 15, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 47 min |
| Jun 15, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Wheeler | 40 min |
| Jun 15, 11:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 22 min |
| Jun 15, 11:46 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 44 min |
| Jun 15, 11:49 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 15 min |
| Jun 15, 11:52 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley | 38 min |
| Jun 15, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 20 min |
| Jun 16, 12:05 AM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Jun 16, 12:11 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 50 min |
| Jun 16, 12:21 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 39 min |
| Jun 16, 12:35 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 22 min |
| Jun 16, 12:50 AM EDT | Special Weather Statement | FFC | Meriwether, Pike, Spalding, Talbot | 40 min |
| Jun 16, 1:05 AM EDT | Special Weather Statement | FFC | Marion, Schley, Stewart | 40 min |
| Jun 16, 1:23 AM EDT | Special Weather Statement | FFC | Bibb, Crawford | 37 min |
| Jun 16, 9:12 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 33 min |
| Jun 16, 9:45 AM EDT | Special Weather Statement | FFC | Talbot | 45 min |
| Jun 16, 9:59 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 46 min |
| Jun 16, 10:44 AM EDT | Special Weather Statement | FFC | Talbot | 46 min |
| Jun 16, 1:17 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 43 min |
| Jun 16, 2:04 PM EDT | Special Weather Statement | FFC | Macon, Marion | 41 min |
| Jun 16, 2:15 PM EDT | Special Weather Statement | FFC | Webster | 45 min |
| Jun 16, 2:40 PM EDT | Special Weather Statement | FFC | Macon, Schley, Sumter | 50 min |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 42 min |
| Jun 16, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 18 min |
| Jun 16, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wilcox | 43 min |
| Jun 16, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 51 min |
| Jun 16, 6:27 PM EDT | Special Weather Statement | FFC | Wilcox | 18 min |
| Jun 16, 6:48 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 16, 6:55 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jun 16, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 46 min |
| Jun 16, 7:12 PM EDT | Special Weather Statement | FFC | Montgomery | 48 min |
| Jun 16, 7:49 PM EDT | Special Weather Statement | FFC | Dodge | 26 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.